Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can statins cause painful ankle & wrist?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Can the statins that I mentioned earlier cause my suddenly grabbing painful ankle & wrist?
Posted Sun, 27 Oct 2013 in General Health
Answered by Dr. Shanthi.E 7 hours later
Brief Answer:
yes, statins can be the cause

Detailed Answer:

Yes, statins can cause painful ankle and wrist. This is a known common side effect of statins use.

They cause muscle pains and spasms, breakdown of the muscle cells, and also affect the joints like ankle and wrist.

In the absence of other obvious reasons for your painful ankle and wrist, statins can be considered as the likely cause for your symptoms.

Hope this helps you.

Get well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor